Is hair loss a positive sign?

#1

Hi guys. Is losing a lot of hair after the suspension a positive factor?

0 Likes

#2

It hasn’t been in my case. I have lost a lot of hair and keep losing it 3 years after suspension and yet my PFS is worse than ever with no improvement whatsoever.

0 Likes

#3

When did you crash?

1 Like

#4

I stopped finasteride 3 years ago after 8 years of intake. I started losing a lot of hair so I briefly resumed 6 months later. That’s when I got PFS. Hair loss has continued since then. PFS has not improved.

0 Likes

#5

I’m two months away from suspension. With my girlfriend I can get an erection, I hope I don’t get worse

1 Like

#6

Good! Don’t touch the poison ever again and you may be fine.

0 Likes

#7

Are two months enough to understand how to proceed?

0 Likes

#8

What do you mean how to proceed? There is nothing to proceed to.

0 Likes

#9

at two months the situation worsens or stabilizes?

0 Likes

#10

Two months is nothing. You can’t make a long term prognosis based on that. Currently you don’t have a full-fledged PFS, if any, from what I understand. Your prognosis is good.

What are your symptoms?

0 Likes

#11

tinnitus, little sleep, urinating often, loose stools, weak or absent nocturnal erections

0 Likes

#12

How about libido and daytime erections?

0 Likes

#13

Yesterday I had an almost optimal erection with my girlfriend

0 Likes

#14

Your other symptoms are likely to improve over time.

1 Like

#15

Hello. Sunday morning I had a good erection with my girlfriend and I ejaculated. Yesterday afternoon I had another good erection with my girlfriend. The first thing I noticed at the suspension was tinnitus. Then weak erections at night, gastrointestinal problems, difficulty sleeping, sometimes even cold. Now I’m two months from the suspension. I took for two and a half years finasteride 0.1 topical and Serenoa repens. I suspended for a month. I resumed with 0.25 mg tablets every two to three days, I took 40 tablets. Then I suspended forever.

0 Likes